# SDR MASA200600874

- Difficulty date: March 21, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 4,978 hours, 3,511 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8220044001
- Condition: Malfunctioned
- Part time: 1,929 hours, 1,400 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ASH 6527 PHX - SPEED BUG CHANGES FROM INDICATED SPEED TO MACH WITH OUT PILOT COMMAND DURING CLIMB, CAUSING PITCH CHANGES DURING CLIMB-OUT.  MAINTENANCE REPLACED THE FCP.
